# SDR AWXA0000142

- Difficulty date: March 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112092
- Condition: Corroded
- Location: Bs 20
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK AT Y1292, FRAME 20  CORRODED.  FABRICATED SEAT TRACK IAW DRAWING NR D53112092,  PRIMED AND PAINTED IAW 757 SRM 51-75-00.  INSTALLED PARTS IAW 757 SRM 51-72-11 PG 1.
